Iowa, 2005

Hail and Damaging Winds in Iowa, June 4, 2005

June 4, 2005 · NWS DVN · 38 events in 13 counties and zones

A squall line developed from Western Iowa into Northeast Kansas and raced eastward across Iowa, Northern Missouri, and Northern Illinois producing wind damage during the mid to late evening hours. Ahead of the squall line, an upper level disturbance initiated scattered severe thunderstorms in a nearly moist atmosphere.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$67,000
Crop damage
$63,000
Events
38

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A squall line developed from Western Iowa into Northeast Kansas and raced eastward across Iowa, Northern Missouri, and Northern Illinois producing wind damage during the mid to late evening hours. Ahead of the squall line, an upper level disturbance initiated scattered severe thunderstorms in a nearly moist atmosphere. These storms were mainly prolific hail producers with some localized downbursts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 4, 1:53 PM CST, 6 hours 8 minutes earlier.

Area forecast discussion, Jun 4, 1:53 PM CST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 PM CDT SAT JUN 4 2005

.SYNOPSIS...
SURFACE MAP SHOWS WARM FRONT LIFTING NORTHEAST OUT OF OUR CWA. THIS
PUTS MOST OF OUR CWA IN THE WARM SECTOR...WHERE TEMPS HAVE WARMED
DRAMATICALLY IN SOME AREAS (INTO THE LOWER TO MID 80S) AFTER THIS
MORNINGS CONVECTION. GREATEST SUFACE PRESSURE FALLS WERE IN
ASSOCIATION WITH THE WARM FRONT. SURFACE LOW WAS OVER THE SD-MN-IA
AREA WITH A BOUNDARY TRAILING SOUTHWEST TO ANOTHER LOW OVER
SOUTHWEST NE. UPPER AIR CHARTS SHOW VORT LOBE LIFTING NORTHEAST INTO
MN AND WI IN ASSOCIATION WITH THE WARM FRONT...WITH A STRONGER VORT
AREA MOVING EAST OUT OF NORTHEAST CO. AN UPPER LEVEL LOW WAS
ASSOCIATED WITH THIS VORT. AT 250 MB...THERE WAS A SPEED MAX (UP TO
75 KT) EXTENDING FROM SOUTHEAST NE INTO THE TX PANHANDLE.

RADAR SHOWS THE CONVECTION WHICH PROMPTED TWO SEVERE TSTM WARNINGS
EARLIER FOR TWO OF OUR COUNTIES WAS IN THE CHICAGO TO MILWAUKEE AREA
AND MOVING NORTHEAST. OTHERWISE...ONLY A FEW SMALL...MINOR..ECHOES
WERE OVER NORTHEAST IA.
..JAZ..

&&
.SHORT TERM...(TODAY AND TONIGHT)
OUR WEATHER MAY BE SIGNIFICANTLY IMPACTED BY THE CONVECTION FORCEAST
TO DEVELOP IN THE NE-KS-IA-MO AREA LATER TODAY. ACCORDING TO STORM
MOTION...ANY STORMS THAT DO DEVELOP THERE SHOULD MAINLY STAY SOUTH
OF THE IA-MO BORDER. THE BEST CHANCES FOR CONVECTION IN OUR CWA
WOULD BE IN THE SOUTH. IN ADDITION...THE CONVECTION TO OUR SOUTH MAY
HELP ROB OUR AREA OF SUFFICIENT MOISTURE FOR SIGNIFICANT ACTIVITY.

HAVING SAID THAT...THE BEST CHANCES FOR ORGANIZED CONVECTION IN OUR
AREA WILL BE LATER THIS EVENING AS A VORT MAX LIFTS NORTHEAST ACROSS
OUR AREA...IN THE 03-06Z TIME FRAME. WE MAY HAVE SOME ISOLATED TO
SCATTERED SHRA/TSRA BEFORE THEN HOWEVER. PARAMETERS DO NOT LOOK THAT
IMPRESSIVE FOR ANY ORGANIZED SEVERE WEATHER ACROSS MOST OF OUR CWA.
THE BEST CHANCES WOULD AGAIN BE IN THE SOUTH.

MAIN THREAT TONIGHT WILL BE WIND AND HAIL. TORNADO THREAT WILL BE
LOW. FORECAST SOUNDINGS INDICATE SOME SLIGHT SHEAR IN THE LOWER
LEVELS...WITH THE MOST IMPRESSIVE FEATURE BEING STRONG WINDS ALOFT.
IF THESE WINDS (MOMEMTUM) ARE TRANSPORTED TO THE SURFACE THERE COULD
BE SOME WINDS ABOVE SEVERE CRITERIA.
..JAZ..

&&

.LONG TERM...(SUNDAY AFTERNOON THROUGH TUESDAY)...
UPPER TROF MOVING THROUGH THE UPPER MIDWEST SHOULD INTERACT WITH
UNSTABLE AIRMASS EAST OF THE MISSISSIPPI RIVER SUNDAY AFTERNOON
TRIGGERING ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS MAINLY
OVER NORTHWEST AND WEST CENTRAL ILLINOIS.  WILL CONTINUE SOME LOW
POPS FOR TSRA INTO THE EVENING HOURS FOR POSSIBILITY OF ADDITIONAL
CONVECTION AHEAD OF THE H5 TROF AXIS.  AFTER SUNDAY NIGHT...WEATHER
OVER THE AREA SHOULD SETTLE DOWN SOME AS SURFACE AND UPPER RIDGE
BUILD INTO THE REGION.

(TUESDAY NIGHT THROUGH SATURDAY)...

MODELS CONTINUE TO BE IN REASONABLE AGREEMENT WITH THE SYNOPTIC
FEATURES THROUGH THE PERIOD WITH TROF LOCATED OVER THE WESTERN U.S.
AND RIDGE TO THE EAST.  SWLY FLOW OVER CENTRAL U.S. WILL KEEP WARMER
THAN NORMAL TEMPS OVER THE REGION THROUGH THE PERIOD.  A SURFACE
FRONT WILL SET UP OVER THE AREA WEDNESDAY THROUGH FRIDAY PROVIDING A
FOCUS FOR THUNDER STORM DEVELOPMENT.  MODELS SUGGEST THAT THE
THUNDERSTORM THREAT WILL DIMINISH BY SATURDAY AS THE EAST COAST
RIDGE RETROGRADES INTO THE MISSISSIPPI VALLEY...FORCING FRONT TO THE
SOUTHEAST.
...DLF...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

JAZ/DLF
Hazardous weather outlook, Jun 4, 12:02 PM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
102 PM CDT SAT JUN 4 2005

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-051000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
102 PM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST...EAST
CENTRAL...AND SOUTHEAST IOWA...NORTHWEST...NORTH CENTRAL...AND WEST
CENTRAL ILLINOIS...AND NORTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS WILL DEVELOP BY LATE AFTERNOON FROM NORTHEAST
KANSAS AND NORTHWEST MISSOURI INTO SOUTHWEST IOWA AND SOUTHEAST
NEBRASKA...AND MOVE EAST ACROSS THE REGION THROUGH LATE EVENING. THE
STRONGEST STORMS WILL HAVE THE POTENTIAL OF LARGE HAIL UP TO THE SIZE
OF GOLFBALLS AND STRAIGHT LINE WINDS UP TO 70 MPH BETWEEN 6 AND 11
PM. AN ISOLATED BRIEF AND WEAK TORNADO OR TWO MAY ALSO OCCUR. THE
HIGHEST RISK OF SEVERE WEATHER WILL BE WEST OF A DUBUQUE...
MUSCATINE...KAHOKA MISSOURI LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE STORMS SUNDAY AFTERNOON INTO EARLY
EVENING ACROSS NORTHWEST AND WEST CENTRAL ILLINOIS...AND EAST OF A
LINE FROM CASCADE TO FORT MADISON IN EASTERN IOWA. THUNDERSTORMS ARE
EXPECTED TO DEVELOP AS A COLD FRONT MOVES INTO A MOIST UNSTABLE
AIRMASS OVER THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WIND.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH FRIDAY.
CONDITIONS MAY BE FAVORABLE FOR SEVERE WEATHER WITH ROUNDS OF
THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. MORE DETAILED
INFORMATION WILL BE AVAILABLE AS THIS TIME PERIOD NEARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS  EVENING. INTERESTED
INDIVIDUALS SHOULD MONITOR CONDITIONS FOR POSSIBLE ACTIVATION LATER
THIS AFTERNOON.

A CONFERENCE CALL FOR EMERGENCY MANAGERS IN EAST CENTRAL AND
SOUTHEAST IOWA AND EXTREME NORTHEAST MISSOURI HAS BEEN SCHEDULED
FOR THIS AFTERNOON AT 3 PM CDT.

DLF

The radar

The Quad Cities radar (KDVN), 135 km away, was scanning. The volume nearest the first event began at 02:02 UTC.

Open the radar archive at this moment

Event by event

19 thunderstorm wind, 15 hail, 4 heavy rain. Local standard time, as filed.

Hail, Benton

When
June 4, 8:01 PM CST to 8:03 PM CST
Where
Benton County, 3 mi S of Keystone
Measured
0.75 in hail
Crop damage
$3,000
Reported by
TRAINED SPOTTER
Coordinates
42.017, -92.117

Hail, Benton

When
June 4, 8:06 PM CST to 8:07 PM CST
Where
Benton County, 3 mi WSW of Van Horne
Measured
0.75 in hail
Crop damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
42.100, -92.000

18th Avenue and 70th Street

Hail, Benton

When
June 4, 8:07 PM CST to 8:08 PM CST
Where
Benton County, 2 mi W of Van Horne
Measured
0.88 in hail
Crop damage
$4,000
Reported by
EMERGENCY MANAGER
Coordinates
41.683, -91.967

Hail, Benton

When
June 4, 8:19 PM CST to 8:20 PM CST
Where
Benton County, Van Horne
Measured
1 in hail
Property damage
$3,000
Reported by
TRAINED SPOTTER
Coordinates
42.483, -91.483

Hail, Van Buren

When
June 4, 8:36 PM CST to 8:38 PM CST
Where
Van Buren County, Keosauqua
Measured
1.25 in hail
Property damage
$10,000
Reported by
TRAINED SPOTTER
Coordinates
41.467, -92.050

Small branches down with estimated 43 knot (50 mph) winds.

Hail, Benton

When
June 4, 8:38 PM CST to 8:39 PM CST
Where
Benton County, 3 mi WSW of Garrison
Measured
0.88 in hail
Crop damage
$4,000
Reported by
EMERGENCY MANAGER
Coordinates
41.900, -91.383

!5th Avenue and 61st Street

Thunderstorm Wind, Van Buren

When
June 4, 8:53 PM CST to 9:00 PM CST
Where
Van Buren County, 1 mi N of Birmingham
Measured
61 kt (70 mph) estimated gust
Property damage
$500
Reported by
LAW ENFORCEMENT
Coordinates
41.667, -91.267

Hay rack blown into ditch just east of highway 1

Hail, Benton

When
June 4, 8:54 PM CST to 8:55 PM CST
Where
Benton County, 10 mi NE of Vinton
Measured
0.88 in hail
Crop damage
$4,000
Reported by
EMERGENCY MANAGER
Coordinates
42.080, -92.066 (the zone’s center; the record gives no point)

Hail, Benton

When
June 4, 8:56 PM CST
Where
Benton County, 4 mi N of Van Horne
Measured
1 in hail
Property damage
$2,000
Crop damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
42.080, -92.066 (the zone’s center; the record gives no point)

Hail, Jefferson

When
June 4, 9:04 PM CST to 9:05 PM CST
Where
Jefferson County, Fairfield
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
41.032, -91.949 (the zone’s center; the record gives no point)

Hail, Linn

When
June 4, 9:06 PM CST to 9:10 PM CST
Where
Linn County, Walker
Measured
1 in hail
Property damage
$3,000
Reported by
TRAINED SPOTTER
Coordinates
41.650, -91.167

Hail ranging from 0.70 to 1.00 inch.

Hail, Jefferson

When
June 4, 9:09 PM CST to 9:11 PM CST
Where
Jefferson County, 4 mi NE of Fairfield
Measured
1 in hail
Property damage
$2,000
Crop damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
42.000, -91.650

Hail ranging from 0.70 to 1.00 inch

Thunderstorm Wind, Jefferson

When
June 4, 9:09 PM CST to 9:14 PM CST
Where
Jefferson County, 2 mi NE of Fairfield
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
42.000, -91.650

Large limbs down along Salina blacktop.

Thunderstorm Wind, Benton

When
June 4, 9:19 PM CST to 9:25 PM CST
Where
Benton County, Belle Plaine
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
41.767, -91.133

Small limbs down

Heavy Rain, Benton

When
June 4, 9:25 PM CST
Where
Benton County, Belle Plaine
Reported by
EMERGENCY MANAGER
Coordinates
41.917, -91.417

Water ponding on Highway 21

Thunderstorm Wind, Benton

When
June 4, 9:28 PM CST to 9:34 PM CST
Where
Benton County, 2 mi W of Van Horne
Measured
52 kt (60 mph) estimated gust
Crop damage
$4,000
Reported by
TRAINED SPOTTER
Coordinates
42.000, -91.250

19th Avenue and 70th Street

Thunderstorm Wind, Keokuk

When
June 4, 9:29 PM CST to 9:33 PM CST
Where
Keokuk County, Sigourney
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
41.533, -90.583

Tree down

Hail, Delaware

When
June 4, 9:30 PM CST to 9:33 PM CST
Where
Delaware County, Masonville
Measured
1.75 in hail
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
41.517, -91.167

Thunderstorm Wind, Benton

When
June 4, 9:39 PM CST to 9:42 PM CST
Where
Benton County, 7 mi W of Shellsburg
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Crop damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
41.617, -90.583

Tree down

Hail, Iowa

When
June 4, 9:44 PM CST to 9:46 PM CST
Where
Iowa County, 2 mi NE of Williamsburg
Measured
0.88 in hail
Crop damage
$3,000
Reported by
TRAINED SPOTTER
Coordinates
41.967, -92.200

On Interstate 80 at mile marker 221

Hail, Delaware

When
June 4, 9:45 PM CST
Where
Delaware County, 2 mi W of Manchester
Measured
0.75 in hail
Crop damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
42.400, -90.717

Thunderstorm Wind, Keokuk

When
June 4, 9:45 PM CST
Where
Keokuk County, 3 mi W of Kinross
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Crop damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
41.833, -90.200

Tree down west of town

Thunderstorm Wind, Cedar

When
June 4, 9:50 PM CST to 9:55 PM CST
Where
Cedar County, 6 mi W of Mechanicsville
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Crop damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
42.000, -92.133

Shingles off house; 2-2.5 foot diameter trees down.

Thunderstorm Wind, Cedar

When
June 4, 9:58 PM CST to 10:04 PM CST
Where
Cedar County, 4 mi E of West Branch
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Crop damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
42.017, -92.117

Roof partially torn off house.

Heavy Rain, Linn

When
June 4, 10:00 PM CST to 10:25 PM CST
Where
Linn County, 1 mi SW of Cedar Rapids
Measured
0.5
Reported by
TRAINED SPOTTER
Coordinates
42.017, -92.083

0.50 inch of rain in 25 minutes

Heavy Rain, Linn

When
June 4, 10:04 PM CST to 10:25 PM CST
Where
Linn County, Cedar Rapids
Reported by
TRAINED SPOTTER
Coordinates
40.733, -91.950

Street flooding

Heavy Rain, Linn

When
June 4, 10:04 PM CST to 10:25 PM CST
Where
Linn County, Mt Vernon
Reported by
TRAINED SPOTTER
Coordinates
42.133, -92.217

Street flooding

Thunderstorm Wind, Cedar

When
June 4, 10:05 PM CST to 10:07 PM CST
Where
Cedar County, 1 mi S of Rochester
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Crop damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
40.900, -91.933

Tree down on a building near Rochester Park

Thunderstorm Wind, Linn

When
June 4, 10:09 PM CST to 10:14 PM CST
Where
Linn County, Cedar Rapids
Measured
55 kt (63 mph) measured gust
Reported by
TRAINED SPOTTER
Coordinates
42.267, -91.900

At Hawkeye Downs race track; winds estimated at 52 knots (60 mph) on the southwest side of Cedar Rapids

Hail, Linn

When
June 4, 10:10 PM CST to 10:12 PM CST
Where
Linn County, Cedar Rapids
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.067, -92.083

Also 0.75 inch hail

Thunderstorm Wind, Cedar

When
June 4, 10:11 PM CST to 10:17 PM CST
Where
Cedar County, Tipton
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Crop damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
41.000, -91.983

Trees down in Tipton and north on highway 38

Thunderstorm Wind, Linn

When
June 4, 10:18 PM CST to 10:22 PM CST
Where
Linn County, Mt Vernon
Measured
52 kt (60 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
42.283, -91.833

Also 0.50 inch hail

Thunderstorm Wind, Jones

When
June 4, 10:23 PM CST to 10:26 PM CST
Where
Jones County, Morley
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Crop damage
$3,000
Reported by
TRAINED SPOTTER
Coordinates
41.033, -91.933

Tree limbs down and windows damaged

Thunderstorm Wind, Scott

When
June 4, 10:44 PM CST to 10:48 PM CST
Where
Scott County, Davenport
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
GENERAL PUBLIC
Coordinates
41.017, -91.967

18 inch diameter tree down with minor house damage

Thunderstorm Wind, Muscatine

When
June 4, 10:45 PM CST to 10:59 PM CST
Where
Muscatine County, 3 mi S of Atalissa
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
41.900, -92.283

Large branches down across county

Thunderstorm Wind, Scott

When
June 4, 10:46 PM CST to 10:50 PM CST
Where
Scott County, Davenport Arpt
Measured
53 kt (61 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
41.637, -90.623 (the zone’s center; the record gives no point)

KDVN ASOS

Thunderstorm Wind, Dubuque

When
June 4, 11:01 PM CST to 11:05 PM CST
Where
Dubuque County, Dubuque Arpt
Measured
56 kt (64 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
41.333, -92.200

KDBQ ASOS

Thunderstorm Wind, Clinton

When
June 4, 11:09 PM CST to 11:13 PM CST
Where
Clinton County, Clinton
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
42.483, -91.583

Trees and power lines down at 7th Avenue and North 4th Streets; also on 9th Avenue

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2005Every state in 2005This day in weather historyWarnings in Iowa, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462911, 5462955, 5462956, 5462957, 5462958, 5462959, 5462960, 5462961, 5462962, 5462963, 5462964, 5462965, 5462966, 5462967, 5462968, 5462969, 5462970, 5462971, 5462972, 5462973, 5462974, 5462975, 5461833, 5461834, 5461835, 5461836, 5461837, 5461838, 5461839, 5461840, 5461841, 5461842, 5461843, 5461844, 5461845, 5461846, 5462912, 5462913.